Mucinex/Guafenisen feels like Flagyl did???

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Veteran Member

Date Joined Jan 2006
Total Posts : 3129
   Posted 11/10/2009 9:06 AM (GMT -6)   
I have had a bad chest cold for many days.  I took some Mucinex to help break up the congestion.  Now I feel sort of like I did when Flagyl failed me.  I have tingling, nausea, dizzines even just tilting my head and that all over creepy feeling.  I can't tell if it is the cold taking over or the Mucinex.  I looked up the side effects, but none were really listed as common.
Anyone else that has had the flagyl issue tried Mucinex?  Similar results??
Dx'd '90 (emergency rupture), symptoms ignored long before that, '03 fistulas and bad flagyl reactions, B12 weekly, Pentasa [until I surrender to the bigger meds]
I'm riding on the escalator of life....

Veteran Member

Date Joined Jun 2005
Total Posts : 838
   Posted 11/10/2009 4:31 PM (GMT -6)   
I have not had this but have you talked to your doctor maybe they can give you some tamiflu to help with this bug you have.

Veteran Member

Date Joined Apr 2005
Total Posts : 3763
   Posted 11/10/2009 4:37 PM (GMT -6)   
I have taken Mucinex a bunch of times and not had a problem. Just a thought, but have you looked at everything you are taking for your cold to see if there might be a connection. Maybe an interaction or an overdose of the same ingredient? I know I try to take singe ingredient products when I am sick, but it doesn't always work that way and sometimes products will have the same ingredients or similar ones without me realizing.

CD 20 years officially, 30 unofficially. 3 resections '93, '95 '97
Managing with strict low residue diet, keeping symptoms to a minimum. All test show small amount of ulceration, still have occasional blockages. But still have a great time with my 2 daughters and husband!

Prednisone, 6MP,Prevacid, B12 shots, Bentyl, Xifaxan.....

Veteran Member

Date Joined Apr 2006
Total Posts : 1884
   Posted 11/10/2009 5:28 PM (GMT -6)   
Just don't drink any grapefruit juice while taking Mucinex.

Veteran Member

Date Joined May 2006
Total Posts : 1177
   Posted 11/10/2009 8:19 PM (GMT -6)   
Maybe you have an ear infection? I know in the past when I've had an ear infection, I've had dizziness and equilibrium issues.
Husband with Crohn's
Diagnosed March 2003 Ulcerative Proctitis
Diagnosed March 2008 Crohn's & C-diff, hospitalized 45 days
Canasa, Lialda, Remicade, VSL#3, Florastor
In Remission since June 2008
Stopped vancomycin for c-diff Jan 1 2009
C-diff free, until Sep 2, 2009
Fighting c-diff, I guess for life

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 26, 2016 10:19 AM (GMT -6)
There are a total of 2,712,299 posts in 299,082 threads.
View Active Threads

Who's Online
This forum has 153663 registered members. Please welcome our newest member, mjhygtfrdewsa.
316 Guest(s), 19 Registered Member(s) are currently online.  Details
DBwithUC, PeteZa, Bololidat, Boiga, Tagier, ARBIII, abhi, Jesper Poulsen, ontheflipside, VLou*, rachael88, BillyBob@388, Tudpock18, pmm73, Rixaroo, breakfastclub1, health2come, Tim Tam, evianangel

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer